# SDR AALA20090902DFW01

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 26,118 hours, 10,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 8D MISSING BULBS AND LENS COVER.  INSTALLED NEW BULBS AND LENS COVER FOR EMERGENCY LIGHT AT SEAT 8D.
